# SDR CA061016001

- Difficulty date: August 21, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Ac Power
- Part time: 7,115 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) AN OPERATOR EXPERIENCED AN EXTERNAL AC POWER PROBLEM THAT WAS TRACED TO SEVERAL BURNED WIRES AND A BLOWN (F4) FUSE.  IT IS DETERMINED THAT THE MOST PROBABLE CAUSE FOR THIS EVENT WAS THE (12 GAUGE) FEEDER CABLES CHAFING TOGETHER ON THE ADJACENT STRUCTURE. (TC NR 20061016001)
